# SDR 2007UALA04504

- Difficulty date: October 31, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 34,157 hours, 12,979 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE RT WING OUTBOARD FLAP.  ACCOMPLISHED REPAIR ON  RIGHT WING OUTBOARD FLAP.
